Local `homogeneity' of sets of uniqueness
Matematičeskie zametki, Tome 45 (1989) no. 5, pp. 121-123
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_45_5_a15,
author = {I. G. Tsar'kov},
title = {Local `homogeneity' of sets of uniqueness},
journal = {Matemati\v{c}eskie zametki},
pages = {121--123},
year = {1989},
volume = {45},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_45_5_a15/}
}
I. G. Tsar'kov. Local `homogeneity' of sets of uniqueness. Matematičeskie zametki, Tome 45 (1989) no. 5, pp. 121-123. http://geodesic.mathdoc.fr/item/MZM_1989_45_5_a15/